# SDR GTIA040585

- Difficulty date: June 19, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW - FLT 670 - FOUND FORWARD CABIN SLIDE PACK FELL OUT.  REINSTLALED L1 SLIDE PACK ASSEMBLY.  (M)
